Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Threefolds containing Bordiga surfaces as ample divisors

Author: Hidetoshi Maeda
Journal: Proc. Amer. Math. Soc. 137 (2009), 1631-1639
MSC (2000): Primary 14J25; Secondary 14J30, 14J60
Published electronically: November 26, 2008
MathSciNet review: 2470821
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ L$ be an ample line bundle on a smooth complex projective variety $ X$ of dimension three such that there exists a smooth member $ Z$ of $ \vert L\vert $. When the restriction $ L_{Z}$ of $ L$ to $ Z$ is very ample and $ (Z,L_{Z})$ is a Bordiga surface, it is proved that there exists an ample vector bundle $ \mathcal{E}$ of rank two on $ \mathbb{P}^{2}$ with $ c_{1}(\mathcal{E}) = 4$ and $ 3 \leq c_{2}(\mathcal{E}) \leq 10$ such that $ (X,L) = (\mathbb{P}_{\mathbb{P}^{2}}(\mathcal{E}),H(\mathcal{E}))$, where $ H(\mathcal{E})$ is the tautological line bundle on the projective space bundle $ \mathbb{P}_{\mathbb{P}^{2}}(\mathcal{E})$ associated to $ \mathcal{E}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14J25, 14J30, 14J60

Retrieve articles in all journals with MSC (2000): 14J25, 14J30, 14J60

Additional Information

Hidetoshi Maeda
Affiliation: Department of Mathematics, Faculty of Science and Engineering, Waseda University, 3-4-1 Ohkubo, Shinjuku-ku, Tokyo 169-8555, Japan

PII: S 0002-9939(08)09752-9
Keywords: Ample line bundle, Bordiga surface
Received by editor(s): November 23, 2007
Received by editor(s) in revised form: July 16, 2008
Published electronically: November 26, 2008
Communicated by: Ted Chinburg
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia